MathSciNet Relay Station
MathSciNet bibliographic data
MR2415389 17B50 (17B10 18E30)
Bezrukavnikov, Roman; Mirković, Ivan; Rumynin, Dmitriy Localization of modules for a semisimple Lie algebra in prime characteristic. With an appendix by Bezrukavnikov and Simon Riche. Ann. of Math. (2) 167 (2008), no. 3, 945–991.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement